# SDR 97FDEA00064

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FE
- Make and model: Doug MD-11F
- Aircraft serial: 48604
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2240152503
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PASSING 11,000 GOT NR 1 ENG FIRE WARNING, AURAL AND BELL.  DID NOT HAVE LIGHT IN HANDLE OR ANY OTHER INDICATION OF FIRE, EGT NORMAL.  NO RISE IN EGT, SHUTDOWN AND RETURN TO MEMPHIS.  REMOVED AND REPLACED LWR TURBINE DETECTOR ASSY.
